Downloads: 53

Files in This Item:
File Description SizeFormat 
1825-14.pdf803.28 kBAdobe PDFView/Open
Title: Correlations of multiplicities in length spectra for congruence subgroups (Perspectives of Representation Theory and Noncommutative Harmonic Analysis)
Authors: 橋本, 康史  KAKEN_name
Author's alias: Hashimoto, Yasufumi
Issue Date: Feb-2013
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1825
Start page: 185
End page: 196
URI: http://hdl.handle.net/2433/194735
Appears in Collections:Perspectives of Representation Theory and Noncommutative Harmonic Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.